# SDR SWAA2025010660836

- Difficulty date: November 17, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE SUPPORT AROUND FLOORBOARD HOLE AT BS 340 LBL 19 WL 208. (MARKED)<[01] REMOVED AND REPLACED WITH NEW FLOOR STRUCTURE SUPPORT AT BS 340 LBL 19 WL 208 IAW SRM 51-40-05-0G-0 AND BOEING DWG# 141A5400 REV-.; SRM 53-10-51-1A-1;;[02] VERIFIED TASK COMPLETE
